that causes congestion? My husband and I have been on Crestor and we both are always coughing up phlegm and blowing our noses. But neither of us feel sick.
Thank you!
Val
*I thought I already posted this question, but can't find it. Hope I'm not double posting.
I'm not sure, I'll have to ask him but I think it might have been Lipitor, but then again that might be what he is on now. It's a side effect that not everyone gets, it was relatively rare, but caused him no end of problems and it was not diagnosed I guess because it was one of the rare side effects. Thank goodness he finaly went to a clinic for his "lung problem" and found a doctor who read the fine print on the medication! Once he stopped the meds. his two year "cold" went away.
lpinkmountain
Related Discussions
botanicals for lowering cholesterol??
Q
Despite lifestyle changes, cholesterol rising
Q
Red Yeast Rice/Lipitor/Cholesterol
Q
Statin drugs for 8-year-olds???
Q